# SDR 00FDEA00779

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: S2240882303
- Part serial: B2157
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VHF RADIO PRODUCE CARRIER TONE THAT MADE IT IMPOSSIBLE TO COMMUNICATE WITH ATC ON MOST FREQ.  REMOVED AND REPLACED NR 2 R/T INTO NR 2 SLOT.  NR 2 IS NOW S/N 8304, NR 1 IS NOW B2157.  PER IAW 727 MM 20-10-017 & 23-21-01.
